# SDR 96UAL900054

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9051U
- Make and model: Boeing 737222
- Aircraft serial: 19932
- Engine: Pwa JT8D7B
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING IN FIRST CLASS INOP.  REPLACED LIGHT STRIP.
